MathSciNet Relay Station
MathSciNet bibliographic data
MR494922 65J05 (47A50)
Wolkowicz, H.; Zlobec, S. Calculating the best approximate solution of an operator equation. Math. Comp. 32 (1978), no. 144, 1183–1213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement